# SDR C2XA99IA045

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12004499003
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT MLG FORWARD, INBOARD DOOR, FORWARD AIRFRAME HINGE HOLE ELONGATED.  REMOVED AND REPLACED RIGHT MLG FORWARD, INBOARD DOOR, FORWARD HINGE BRACKET FLANGE.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
